Advertisement

Reactions Weekly

, Volume 1737, Issue 1, pp 38–38 | Cite as

Antineoplastics

Helicobacter cinaedi bacteraemia: case report
Case report
  • 49 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A woman in her late 60s [exact age at the time of reaction onset not stated] developed Helicobacter cinaedi (H.cinaedi) bacteraemia during treatment with rituximab, cyclophosphamide, doxorubicin, vincristine, prednisone and methotrexate for diffuse large B-cell lymphoma (DLBCL) [routes not stated; not all dosages, durations of treatments to reactions onset and outcomes stated].

The woman with a seven year history of rheumatoid arthritis (RA), was hospitalised in October 2015 (at the age of 69 years), with recurrent painful swelling and redness of both thighs and the abdomen. In March 2014, she had been diagnosed with diffuse large B-cell lymphoma (DLBCL); at the time, her treatment with methotrexate 12mg weekly, which she had been receiving, was discontinued due to...

Reference

  1. Fujita S, et al. Bacteremia possibly caused by helicobacter cinaedi and associated with painful erythema in rheumatoid arthritis with malignant lymphoma. Internal Medicine 57: 3663-3666, No. 24, 15 Dec 2018. Available from: URL: http://doi.org/10.2169/internalmedicine.1196-18 - JapanCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations